# SDR USAA20100719SB120

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EN ROUTE FROM MIA TO CLT, DURING CRUISE, ALL EMERGENCY EXIT LIGHTS IN THE AFT GALLEY CAME ON FOR ABOUT 30 MINUTES AND THEN EXTINGUISHED.  NO OTHER EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY AREA EMERGENCY EXIT LIGHT CHARGER ASSEMBLY AND BATTERY PACK.  OPERATIONAL CHECK GOOD.
